Alert archive / Colorado / Special Weather Statements in 2011

Special Weather Statement, NWS Denver/Boulder, CO

July 14, 2011Adams County, Colorado

NWS Denver/Boulder, CO issued this special weather statement at Jul 14, 2011, 5:21 PM MDT for Adams County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 5:21 PM MDT (23:21 UTC)
Expired
Jul 14, 2011, 5:45 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO

County Adams County, CO

The radar

The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS85 KBOU 142321
SPSBOU

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
521 PM MDT THU JUL 14 2011

COZ045-142345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
521 PM MDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN ADAMS COUNTY

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
OUTFLOW FROM A THUNDERSTORM PRODUCING WIND GUSTS TO AROUND 50 MPH.  
THIS OUTFLOW WAS LOCATED 6 MILES EAST OF LEADER...OR 28 MILES SOUTH 
OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SHAMROCK AND
LEADER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4000 10372 3975 10371 3974 10394 3999 10416
TIME...MOT...LOC 2320Z 223DEG 24KT 3988 10394

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:35 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 14, 3:35 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT THU JUL 14 2011

.SHORT TERM...IDEA OF TRAINING ECHOES AS NOTED IN LAST NIGHTS AFD
HAS BEEN TRUE FOR THE FOOTHILL AREAS WITH ACTIVITY SO FAR THAT BEGAN
RATHER QUICKLY RIGHT AROUND NOON.  STORMS ARE MOVING ALONG FROM THE
SW AT ABOUT 10 TO 20 MPH BUT THE TRAINING EFFECT HAS BROUGHT SOME
FLOODING TO THE FOUR MILE BURN AREA.  THERE WILL BE MORE STORMS OVER
THE NEXT FEW HOURS IN THE FOOTHILLS BUT TRICKY TO SAY IF THEY WILL
BE AS HEAVY AS EARLIER.  DRIER LOW LEVEL AIR APPEARS TO BE MOVING
ACROSS THE HIGH COUNTRY BUT WATER VAPOR IMAGERY CERTAINLY SHOWS A
NICE PLUME OF MOISTURE CONTINUING TO FLOW NORTH FROM NEW MEXICO AND
THERE APPEARS TO BE AN EMBEDDED SHORTWAVE WITHIN THIS FLOW.  SO THIS
SUGGESTS ACTIVITY ON THE PLAINS COULD GO ONCE AGAIN LATE INTO THE
EVENING AND WITH HIGH DEWPOINTS AND PRECIPITABLE WATER AND SATURATED
SOILS THE FLASH FLOOD WATCH IS PRUDENT.  A SEVERE THUNDERSTORM WATCH
ALSO IN EFFECT AND THIS LOOKS GOOD GIVEN THE HIGH DEWPOINTS.  THERE
IS DRIER AIR MOVING UP FROM SOUTHEAST COLORADO WITH A PLUMETING
DEWPOINT AT LIMON BUT THINK THE 60S DEWPOINT WILL HOLD NORTH OF THIS
AND THIS DRY AIR BOUNDARY COULD BE AN ADDITIONAL FORCING FEATURE FOR
MORE STORMS THIS EVENING.

WILL CONTINUE TO SEE A MOIST MONSOON PLUME IN PLACE TOMORROW WITH
THE UPPER LEVEL RIDGE ONLY SLOWLY SHIFTING WESTWARD.  THERE IS AN
INDICATION OF A WEAK SURGE OF NORTHEAST WINDS IN THE MORNING AND
THIS SHOULD KEEP LOW LEVEL MOISTURE IN PLACE IN THE NORTHEAST.  NO
OBVIOUS UPPER LEVEL FORCING FEATURE AT THIS POINT AND POPS ARE A BIT
LOWER FOR TOMORROW...GENERALLY IN THE SCATTERED RANGE.

.LONG TERM...NOT A LOT OF CHANGE IN THE OVERALL SYNOPTIC WEATHER
PATTERN AS HIGH PRESSURE ALOFT WILL REMAIN OVER THE CENTRAL PLAINS
INTO NEXT WEEK...BUT A LIGHT WOBBLE TO THE NORTH ACROSS KANSAS AND
NEBRAKSA BY LATE IN THE WEEKEND. THIS MAY PUSH THE MOISTURE PLUME A
BIT FURTHER WEST WITH TIME. HOWEVER...NOT MUCH TO REALLY FLUSH ANY
OF THE MOISTURE OUT OF THE AREA. WILL CONTINUE A PERSISTENCE
FORECAST THROUGH THE MIDDLE OF NEXT WEEK. THERE ARE SIME DAY TO DAY
CHANGES IN THE HIGH POSITION BUT DON'T THINK THERE WILL BE MUCH
CHANGE IN THE OVERALL STORM COVERAGE. TEMPERATURES WILL BE SLIGHTLY
WARMER THROUGH THE PERIOD WITH UPPER 80S/LOWER 90S ACROSS LOWER
ELEVATIONS.

&&

.AVIATION...SOMEWHAT OF A BROAD DENVER CYCLONE DEVELOPED THIS
AFTERNOON BUT COLLIDING OUTFLOWS APPEAR TO BE MORE SIGNIFICANT TO
NEW THUNDESTORM DEVELOPMENT OVER THE LAST HOUR OR SO.  STORMS HAVE
DEVELOPED RAPIDLY AND WHILE SEVERE HAIL SO FAR HAS BEEN LIMITED
ADDITIONAL STORMS COULD PRODUCE SEVERE HAIL AND MICORBURST
WINDS...ESPECIALLY AT DIA AND APA AS WELL AS VERY HEAVY RAIN.  COULD
EVEN BE A QUICK SPIN UP OF A TORNADO THOUGH NOT THE MAIN THREAT.
AFTER THESE STRONG STORMS OVER THE NEXT COUPLE OF HOURS THROUGH 23Z
COULD STILL GET ADDITIONAL ACTIVITY WELL INTO THE EVENING.  STORMS
WILL PRODUCE MVFR AND POSSIBLY IFR CIGS AND VSBYS.

&&

.HYDROLOGY...SNOWMELT RUNOFF CONTINUES TO KEEP THE FRASER RIVER AND
THE UPPER COLORADO RUNNING AT OR JUST ABOVE BANKFULL IN GRAND
COUNTY.  IN SUMMIT COUNTY...THE BLUE RIVER HAS BEEN RUNNING NEAR
BANKFULL BECAUSE OF SNOWMELT AND RECENT HEAVY RAINS.  SOME
IMPROVEMENT IS EXPECTED OVER THE NEXT COUPLE DAYS SINCE HEAVY RAIN
SHOWERS HAVE NOT OCCURRED SINCE EARLIER IN THE WEEK.

IN THE FOURMILE BURN AREA...AFTER THUNDERSTORMS LAST NIGHT IN THE
BURN AREA CONDITIONS EVEN MORE PRONE TO FLOODING TODAY AND ECHOES
WITH SOME TRAINING DEVELOPED RATHER EARLY THIS AFTERNOON.  STORMS
ARE MOVING FROM THE SW AT 10 TO 20 MPH BUT MORE TAINING OF ECHOES IS
LIKELY WITH ANY ADDITIONAL STORMS THIS EVENING.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE
FOOTHILLS AND MUCH OF THE PLAINS BECAUSE SOIL CONDITIONS ACROSS MUCH
OF THE FORECAST AREA ARE NEAR SATURATION AS A RESULT OF RAINFALLS
THAT HAVE OCCURRED EACH DAY FOR THE PAST WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THIS AFTERNOON
AND EVENING FOR THE FRONT RANGE FOOTHILLS AND MUCH OF THE NORTHEAST
PLAINS...ZONES 35..36..38..39..40..41..42..43..44..45..46 AND 48.

&&

KSZOKE/ENTREKIN
Hazardous weather outlook, Jul 14, 10:42 AM MDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1042 AM MDT THU JUL 14 2011

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1042 AM MDT THU JUL 14 2011

...FLASH FLOOD WATCH IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND
MUCH OF NORTHEAST COLORADO THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL FLOW ALOFT CONTINUES OVER COLORADO WITH SOME INCREASE IN
MOISTURE MOVING NORTHWARD FROM NEW MEXICO FOR THIS AFTERNOON AND
EVENING.  IN ADDITION LOW LEVEL MOISTURE REMAINS IN PLACE WITH SOUTH
TO SOUTHEASTERLY FLOW ACROSS THE PLAINS.  WITH THIS COMBINATION
ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP
ACROSS NORTHEAST COLORADO AS TEMPERATURES RISE ABOVE 90 ON THE
PLAINS.  SEVERE STORMS ARE ALSO POSSIBLE...SIMILAR TO
YESTERDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
ALTHOUGH THE THUNDERSTORMS ARE EXPECTED TO KEEP MOVING AT ABOUT 15
TO 20 MPH FROM THE SOUTHWEST THEY WILL STILL BE CAPABLE OF PRODUCING
ONE TO TWO INCHES OF RAINFALL IN 30 TO 45 MINUTES.  THE COMBINATION
OF LOCALLY HEAVY RAINFALL AND MOIST SOIL CONDITIONS WILL PRODUCE A
THREAT OF FLASH FLOODING.  A FLASH FLOOD WATCH WILL BE IN EFFECT FOR
THE FRONT RANGE FOOTHILLS AND MOST OF THE NORTHEAST PLAINS FROM 3 PM
THROUGH MIDNIGHT.

THE FLASH FLOOD WATCH WILL INCLUDE THE FOURMILE BURN AREA OF CENTRAL
BOULDER COUNTY.  SATURATED SOIL CONDITIONS EXIST IN THE FOURMILE
BURN AREA DUE TO RAINFALL LAST EVENING.  ANY THUNDERSTORMS THAT MOVE
OVER THE BURN AREA THIS AFTERNOON OR EVENING WILL PRODUCE RAPID
RISES ON CREEKS ALONG WITH DEBRIS FLOWS AND ROCK SLIDES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LITTLE CHANGE IN THE WEATHER PATTERN IS EXPECTED.  THERE WILL BE A
CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE
FORECAST AREA.  THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE WET
MICROBURSTS PRODUCING LOCALLY HEAVY RAIN AND STRONG WINDS.
TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS THROUGH EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

SZOKE/ENTREKIN

In the hours before

Local storm report, Jul 14, 3:25 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             6 E DENVER              39.72N 104.86W
07/14/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0247 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
07/14/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0200 PM     HAIL             GREENLAND               39.15N 104.83W
07/14/2011  M0.75 INCH       DOUGLAS            CO   CO-OP OBSERVER

            THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
            TOPPLED.

0132 PM     HAIL             1 NNW EVERGREEN         39.65N 105.35W
07/14/2011  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0130 PM     HAIL             1 SW EVERGREEN          39.62N 105.36W
07/14/2011  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 14, 3:57 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLOOD            3 ESE DENVER            39.71N 104.91W
07/14/2011                   DENVER             CO   TRAINED SPOTTER

            ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
            HOLLY OVERFLOWING FROM NEARBY DITCH.

0330 PM     FLOOD            4 W CENTENNIAL          39.60N 104.94W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
            LYING AREAS OF OVER ONE FOOT.

0320 PM     HAIL             6 E DENVER              39.72N 104.86W
07/14/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0315 PM     TSTM WND DMG     ENGLEWOOD               39.65N 104.99W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
            TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.

0247 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
07/14/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0200 PM     HAIL             GREENLAND               39.15N 104.83W
07/14/2011  M0.75 INCH       DOUGLAS            CO   CO-OP OBSERVER

            THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
            TOPPLED.

0132 PM     HAIL             1 NNW EVERGREEN         39.65N 105.35W
07/14/2011  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0130 PM     HAIL             1 SW EVERGREEN          39.62N 105.36W
07/14/2011  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 14, 4:08 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
408 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/14/2011  M68.00 MPH       DENVER             CO   ASOS

0338 PM     FLOOD            3 ESE DENVER            39.71N 104.91W
07/14/2011                   DENVER             CO   TRAINED SPOTTER

            ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
            HOLLY OVERFLOWING FROM NEARBY DITCH.

0330 PM     FLOOD            4 W CENTENNIAL          39.60N 104.94W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
            LYING AREAS OF OVER ONE FOOT.

0320 PM     HAIL             6 E DENVER              39.72N 104.86W
07/14/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0315 PM     TSTM WND DMG     ENGLEWOOD               39.65N 104.99W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
            TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.

0247 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
07/14/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0200 PM     HAIL             GREENLAND               39.15N 104.83W
07/14/2011  M0.75 INCH       DOUGLAS            CO   CO-OP OBSERVER

            THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
            TOPPLED.

0132 PM     HAIL             1 NNW EVERGREEN         39.65N 105.35W
07/14/2011  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0130 PM     HAIL             1 SW EVERGREEN          39.62N 105.36W
07/14/2011  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 14, 4:18 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/14/2011  M68.00 MPH       DENVER             CO   ASOS

0338 PM     FLOOD            3 ESE DENVER            39.71N 104.91W
07/14/2011                   DENVER             CO   TRAINED SPOTTER

            ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
            HOLLY OVERFLOWING FROM NEARBY DITCH.

0335 PM     FLOOD            5 SE DENVER             39.68N 104.90W
07/14/2011                   DENVER             CO   EMERGENCY MNGR

            CARS STRANDED IN STANDING WATER OVER TWO FEET OF WATER AT
            THE INTERSECTIONS OF COLORADO AND YALE AND COLORADO AND
            MAXWELL.

0330 PM     FLOOD            4 W CENTENNIAL          39.60N 104.94W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
            LYING AREAS OF OVER ONE FOOT.

0320 PM     HAIL             6 E DENVER              39.72N 104.86W
07/14/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0315 PM     TSTM WND DMG     ENGLEWOOD               39.65N 104.99W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
            TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.

0247 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
07/14/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0200 PM     HAIL             GREENLAND               39.15N 104.83W
07/14/2011  M0.75 INCH       DOUGLAS            CO   CO-OP OBSERVER

            THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
            TOPPLED.

0132 PM     HAIL             1 NNW EVERGREEN         39.65N 105.35W
07/14/2011  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0130 PM     HAIL             1 SW EVERGREEN          39.62N 105.36W
07/14/2011  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jul 14, 4:52 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/14/2011  M68.00 MPH       DENVER             CO   ASOS

0338 PM     FLOOD            3 ESE DENVER            39.71N 104.91W
07/14/2011                   DENVER             CO   TRAINED SPOTTER

            ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
            HOLLY OVERFLOWING FROM NEARBY DITCH.

0335 PM     FLOOD            5 SE DENVER             39.68N 104.90W
07/14/2011                   DENVER             CO   EMERGENCY MNGR

            CARS STRANDED IN STANDING WATER OVER TWO FEET OF WATER AT
            THE INTERSECTIONS OF COLORADO AND YALE AND COLORADO AND
            MAXWELL.

0330 PM     FLOOD            4 W CENTENNIAL          39.60N 104.94W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
            LYING AREAS OF OVER ONE FOOT.

0330 PM     HAIL             2 W AURORA              39.70N 104.85W
07/14/2011  M0.88 INCH       ARAPAHOE           CO   STORM CHASER

0320 PM     HAIL             6 E DENVER              39.72N 104.86W
07/14/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0315 PM     TSTM WND DMG     ENGLEWOOD               39.65N 104.99W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
            TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.

0255 PM     TSTM WND DMG     ENGLEWOOD               39.65N 104.99W
07/14/2011                   ARAPAHOE           CO   TRAINED SPOTTER

            40 FOOT TREE BLOWN ONTO HOUSE AND POWER LINES NEAR
            CLARKSON AND LEHIGH.

0247 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
07/14/2011  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0200 PM     HAIL             GREENLAND               39.15N 104.83W
07/14/2011  M0.75 INCH       DOUGLAS            CO   CO-OP OBSERVER

            THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
            TOPPLED.

0132 PM     HAIL             1 NNW EVERGREEN         39.65N 105.35W
07/14/2011  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0130 PM     HAIL             1 SW EVERGREEN          39.62N 105.36W
07/14/2011  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Special weather statement, Jul 14, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
521 PM MDT THU JUL 14 2011

COZ045-142345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
521 PM MDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EASTERN ADAMS COUNTY

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW FROM A THUNDERSTORM PRODUCING WIND GUSTS TO AROUND 50 MPH.
THIS OUTFLOW WAS LOCATED 6 MILES EAST OF LEADER...OR 28 MILES SOUTH
OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SHAMROCK AND
LEADER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4000 10372 3975 10371 3974 10394 3999 10416
TIME...MOT...LOC 2320Z 223DEG 24KT 3988 10394

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:17 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 13, 6:32 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson43 min
Jul 13, 6:40 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson19 min
Jul 13, 6:54 PM MDTAreal Flood AdvisoryBOUGrand22 hr
Jul 13, 7:13 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer34 min
Jul 13, 7:34 PM MDTSevere Thunderstorm WarningBOULarimer26 min
Jul 13, 7:59 PM MDTSevere Thunderstorm WarningBOULarimer, Weld28 min
Jul 13, 8:08 PM MDTFlash Flood WarningBOUBoulder103 min
Jul 13, 8:37 PM MDTAreal Flood AdvisoryBOUBoulder75 min
Jul 13, 9:01 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson44 min
Jul 13, 9:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver55 min
Jul 13, 9:28 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Broomfield, Denver, Douglas, Jefferson77 min
Jul 13, 9:55 PM MDTSevere Thunderstorm WarningBOUAdams, Weld33 min
Jul 13, 10:58 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas92 min
Jul 13, 11:15 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 13, 11:16 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 13, 11:48 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Washington87 min
Jul 14, 12:35 AM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Morgan, Washington81 min
Jul 14, 5:25 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more16 hr
Jul 14, 11:03 AM MDTAreal Flood AdvisoryBOUMorgan, Weld71 hr
Jul 14, 1:00 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 14, 1:10 PM MDTSpecial Weather StatementBOUJefferson35 min
Jul 14, 1:48 PM MDTAreal Flood AdvisoryBOUDouglas87 min
Jul 14, 1:57 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert48 min
Jul 14, 2:09 PM MDTFlash Flood WarningBOUBoulder2 hr
Jul 14, 2:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas50 min
Jul 14, 3:02 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver26 min
Jul 14, 3:22 PM MDTFlash Flood WarningBOUArapahoe, Denver, Jefferson2 hr
Jul 14, 3:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver47 min
Jul 14, 4:00 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe22 min
Jul 14, 4:16 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert89 min
Jul 14, 4:31 PM MDTAreal Flood AdvisoryBOUGrand71 hr
Jul 14, 5:10 PM MDTAreal Flood AdvisoryBOUBoulder55 min

Nearby

Special Weather Statements in Colorado, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.